# SDR MASA2017032012678

- Difficulty date: March 20, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 29,592 hours, 24,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FWD OVERWING EXIT SIGN ONE BULB INOPERATIVE.
